REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/6835
Tytuł: Diophantine sets. Preliminaries
Autorzy: Pąk, Karol
Słowa kluczowe: Hilbert’s 10th problem
Pell’s equation
multivariate polynomials
Data wydania: 2018
Data dodania: 20-sie-2018
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 26, Issue 1, Pages 81–90
Abstrakt: In this article, we define Diophantine sets using the Mizar formalism. We focus on selected properties of multivariate polynomials, i.e., functions of several variables to show finally that the class of Diophantine sets is closed with respect to the operations of union and intersection. This article is the next in a series [1], [5] aiming to formalize the proof of Matiyasevich’s negative solution of Hilbert’s tenth problem.
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/6835
DOI: 10.2478/forma-2018-0007
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2018, Volume 26, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2018-0007.pdf282,94 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons